MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER VALLEYLAB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

COVIDIEN MFG DC BOULDER VALLEYLAB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number LIGASURE-8
Medical Device Problem Code Device Remains Activated (1525)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/20/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One ligasure-8 generator was received, and an evaluation could not confirm a device defect that would contribute to the reported issue.Testing of the device found the returned sample met specifications in the received condition.The investigation found the device to function normally and within specifications.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The customer reported that during servicing the unit does not automatically stop activation.No patient involvement or injury.

Brand Name
VALLEYLAB
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
MDR Report Key6802173
Report Number1717344-2017-05738
Device Sequence Number1246570
Product Code GEI
UDI-Device Identifier10884524002767
UDI-Public10884524002767
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K981916
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLIGASURE-8
Device Catalogue NumberLIGASURE-8
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2017
Initial Report FDA Received Date08/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1